# SDR 96ZZZM1065

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47491
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 410-412
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15, FOUND A FOUR INCH CRACK IN LONGERON 30, STATION 410 TO 412.  REPLACED LONGERON 30 PER SRM 53-02, FIGURE 15.  (M)
